Solvability of Parametric Inverse Problem for Parabolic Equation

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1007/s10958-017-3626-7

Аннотация: We establish the solvability of a parametric inverse problem for an n-dimensional parabolic equation. We obtain sufficient conditions for the existence and uniqueness of a solution. © 2017, Springer Science+Business Media, LLC, part of Springer Nature.

Ссылки на полный текст

Издание

Журнал: Journal of Mathematical Sciences (United States)

Выпуск журнала: Vol. 228, Is. 4

Номера страниц: 347-356

ISSN журнала: 10723374

Издатель: Springer New York LLC

Авторы

  • Belov Y.Y. (Siberian Federal University, 79, Svobodnyi pr., Krasnoyarsk, Russian Federation)
  • Korshun K.V. (Siberian Federal University, 79, Svobodnyi pr., Krasnoyarsk, Russian Federation)

Вхождение в базы данных